# SDR ASAA201904012813

- Difficulty date: March 13, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL HAS CORR ON TOP AND UNDERSDE BETWEEN STA 747-767 ALSO MISSING NUTPLATE. GROUNDED - YES. REPAIRED TRANSITION PANEL IAW B737 800 SRM 53 00 53 2R 5 W 1IN O .040 R .019 L 2IN. D .021.
